# SDR 99ZZZX4644

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Housing
- Condition: Fractured
- Location: Combust Section
- Component: 213114905
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND (TEST CELL) TEST, ENGINE S/N LF05867A, A LOUD BANG WAS HEARD AND SPARKS WERE OBSERVED.  THE ENGINE WAS THROTTLED BACK TO IDLE AND SHUT DOWN IAW MM (286-1) PROCEDURES.  INSP OF ENG REVEALED THE CUSTOMER AIR BLEED MANIFOLD HAD A SKIN FRACTURE AT 5 O'CLOCK POSITION.  THE RESULTING HOLE WAS APPROX 2 INCHES IN DIA.  FRACTURE DID NOT START AT ANY EDGES OF WELD SEAMS.  NO OTHER DAMAGE FOUND AT STRIP-DOWN.  ENG HAD BEEN  RUNNING FOR 45 MINS WHEN INCIDENT OCCURRED.  ALL PARAMETERS NORMAL, NO HOT STARTS EXPERIENCED.  AIR BLEED MANIFOLD IS PART OF COMBUSTOR HOUSING (PRESS VESSEL) THAT DIRECTS COMPRESSOR OUTLET AIR TO THE ACFT SERVICES.
